# SDR REXA2024110101371

- Difficulty date: November 21, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180883
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL (PN: 601R318088-3) INSIDE THE AFT SIDE OF THE DECOMPRESSION PANEL IS CORRODED.  LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE FORMER P/N 601R318088-3 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
